# SDR ASAA2018080635672

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 49,565 hours, 16,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS. OPS CHECKED GOOD IAW AMM 33-51-04.
